Acquistapace, Paolo; Terreni, Brunello
A unified approach to abstract linear nonautonomous parabolic equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 47-107
Zbl 0646.34006 | MR 934508 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__47_0

Bibliographie

[1] P. Acquistapace - B. TERRENI, Some existence and regularity results for abstract nonautonomous parabolic equations, J. Math. Anal. Appl., 99 (1984), pp. 9-64. MR 732703 | Zbl 0555.34051

[2] P. Acquistapace - B. TERRENI, On the abstract nonautonomous parabolic Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl., (4) 140 (1985), pp. 1-55. MR 807632 | Zbl 0579.34001

[3] P. Acquistapace - B. TERRENI, Maximal space regularity for abstract nonautonomous parabolic equations, J. Funct. Anal., 60 (1985), pp. 168-210. MR 777236 | Zbl 0563.47028

[4] P. Acquistapace - B. TERRENI, Existence and sharp regularity results for linear abstract parabolic integro-differential equations, Israel J. Math. 53 (1986), pp. 257-303. MR 852481 | Zbl 0603.45019

[5] P. Acquistapace - B. TERRENI, Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces, Ann. Sc. Norm. Sup. Pisa (4) 13 (1986), pp. 75-107. Numdam | MR 863636 | Zbl 0612.34057

[6] P. Acquistapace - B. TERRENI, Une méthode unifiée pour l'étude des équations linéaires non autonomes paraboliques dans les espaces de Banach, C. R. Acad. Sci. Paris, 301 (1985), pp. 107-110. MR 799604 | Zbl 0581.34047

[7] P.L. Butzer - H. Berens, Semigroups of Operators and Approximation, Springer-Verlag, Berlin/Heidelberg/ New York, 1967. MR 230022 | Zbl 0164.43702

[8] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl., 54 (1975), pp. 305-387. MR 442749 | Zbl 0315.47009

[9] G. Da Prato - P. Grisvard, Équations d'evolution abstraites non linéaires de type parabolique, Ann. Mat. Pura Appl., (4) 120 (1979), pp. 329-396. MR 551075 | Zbl 0471.35036

[10] T. Kato, Remarks on pseudo-resolvents and infinitesimal generators of semigroups, Proc. Japan Acad., 35 (1959), pp. 467-468. MR 117570 | Zbl 0095.10502

[11] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. J., 19 (1961), pp. 93-125. MR 143065 | Zbl 0114.06102

[12] T. Kato, Semigroups and temporally inhomogeneous evolution equations, C.I.M.E., 1° ciclo, Varenna, 1963. Zbl 0192.23902

[13] T. Kato - H. TANABE, On the abstract evolution equations, Osaka Math. J., 14 (1962), pp. 107-133. MR 140954 | Zbl 0106.09302

[14] R. Labbas - B. Terreni, Sommes d'opérateurs de type parabolique et elliptique, C. R. Acad. Sci. Paris, 301 (1985), pp. 169-172. MR 801954 | Zbl 0601.35107

[15] J.L. Lions - J. Peetre, Sur une classe d'espaces d'interpolation, Inst. Hautes Études Sci. Publ. Math., 19 (1964), pp. 5-68. Numdam | MR 165343 | Zbl 0148.11403

[16] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. Anal. Appl., 107 (1985), pp. 16-66. MR 786012 | Zbl 0589.47042

[17] P.E. Sobolevskii, On equations of parabolic type in Banach space, Trudy Moscow Mat. Obsc., 10 (1961), pp. 297-350 (in Russian); English transl.: Amer. Math. Soc. Transl., 49 (1965), pp. 1-62. MR 141900

[18] H. Tanabe, On the equations of evolution in a Banach space, Osaka Math. J., 12 (1960), pp. 363-376. MR 125455 | Zbl 0098.31301

[19] H. Tanabe, Note on singular perturbation for abstract differential equations, Osaka J. Math., 1 (1964), pp. 239-252. MR 172142 | Zbl 0135.37101

[20] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam/New York/Oxford, 1978. MR 503903 | Zbl 0387.46032

[21] A. Yagi, On the abstract linear evolution equations in Banach spaces, J. Math. Soc. Japan, 28 (1976), pp. 290-303. MR 397478 | Zbl 0318.34068

[22] A. Yagi, On the abstract evolution equation of parabolic type, Osaka J. Math., 14 (1977), pp. 557-568. MR 499587 | Zbl 0371.47037